# SDR A6WA201441264

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 25,591 hours, 24,749 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

3964 RECEIVED HYD 1 LOW PRESS AFTER TAKEOFF.  COMPLIED WITH QRH, AIR RETURN TO PHL.  HYD 1 QTY IS ZERO.  MSG TO ENG SHUTDOWN WAS 32 MINUTES.  LANDING WEIGHT 46000.
